Regularized traces of the Hill operator
Differencialʹnye uravneniâ, Tome 35 (1999) no. 4, pp. 516-522
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_4_a9,
author = {G. S. Tipenko},
title = {Regularized traces of the {Hill} operator},
journal = {Differencialʹnye uravneni\^a},
pages = {516--522},
year = {1999},
volume = {35},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_4_a9/}
}
G. S. Tipenko. Regularized traces of the Hill operator. Differencialʹnye uravneniâ, Tome 35 (1999) no. 4, pp. 516-522. http://geodesic.mathdoc.fr/item/DE_1999_35_4_a9/